# SDR CALA2019052000797

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 57,577 hours, 24,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT INTERMITTENTLY TURNS ON UNCOMMAN DED A3NB-33-3-6012 PER NR 9290608 T/S MIDDLE OVERHEAD EMERGENCY LIGHTS AND FOUND LT EPSU (11WL) TO BE BAD REMOVED AND REPLACED LT EPSU (11WL) IAW AMM 33-51-34-000-001-A AND 33-51-38-400-001-A OP CHECK GOOD IAW AMM 33-51-38-974-005-0B POSITION LEFT CENTER (LC) WORK ACCOMPLISHED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1082648  SN OFF 3236 POWER SUPPLY, C  OFF 31-3350-9-9001 3236 ON 31-3350-9-9001 4812.
